# SDR P5CA2018121100377

- Difficulty date: December 11, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,543 hours, 3,438 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: AABA006887
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LH ENGINE START EICAS DISPLAY " LH GEN OFF" CYCLED GEN CONT SWITCH PER QRH & CONT NORMAL( FOUND IDG OIL LEVEL LOW.  SUPPLIED OIL 1 QT I.A.W.  A.M.M 12-13-03/301 ALSO IDG OIL LEVEL EXTERNAL LEAK CHECKED OK WITH ENG DRY MOTORING I.A.W.  A.M.M. 71-00-00/501   LP 1030471-M7 REPLAVED L/H GCU PER AMM 24-22-02 PERFORMED BPCU BITE TEST OK  )
